# SDR SWAA2022031132492

- Difficulty date: July 19, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE FWD CORNER SECTION CRACKED. / REPAIRED BY WELDING AFT CARGO SCUFF PLATE FWD CORNER IN REF SRM 53-60-15-2R-1 (BY JIL WELDING INC P.O. 212414) .
